Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Unbalanced mood swings due to .05 vivelle dot. Histroy of hysterectomy and endometoesis. Safe?

I had a complete hysterectomy on October 4, 2012. The Dr. told me that I could not take nay hormones due to endometeosis. I went in at six months for a check up and he put me on .05 vivelle dot. I started it on Sunday and by monday afternoon i was ready to kill... by tuesday morning i was crying... is this normal and will i ever balance out? I was perfectly fine before the hormones, i was just dealign with hot flashes. Is it safe to get off of the hormones and just stay on viatmins?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Every women naturally attain menopause and will get adjusted without hormones. Now yoh had undergone complete hysterectomy which is similar to menopause in terms of hormones.
If you were alright withour hormone then you can continue only multivitamins with calcium suppliments. If you can't adjust without hormones you can take .05 vivelle dot with continuous monitoring under gynaecologist for its adverse effects and get adjusted accordingly.
Wish you good health.

Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor